Publications
Publications
Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: S. Dolado, ... , Shin, Shinohara, Shipley, ... , Székelyhidi 
References
1317.
Bhargav Bhatt, Matthew Morrow and Peter Scholze
Topological Hochschild homology and integral p-adic Hodge theory
Publ. Math. Inst. Hautes Ã?tudes Sci., 129:199--310
2019
1316.
Catharina Stroppel and Arik Wilbert
Two-block Springer fibers of types C and D: a diagrammatic approach to Springer theory
Math. Z., 292(3-4):1387--1430
2019
1315.
Wentao Cao and Jr., László Székelyhidi
Very weak solutions to the two-dimensional Monge-Ampére equation
Sci. China Math., 62(6):1041--1056
2019
1314.
Alex Gershkov, Benny Moldovanu and Xianwen Shi
Voting on multiple issues: what to put on the ballot?
Theor. Econ., 14(2):555--596
2019
1313.
Ashish Dwivedi, Rajat Mittal and Nitin Saxena
Counting basic-irreducible factors mod pk in deterministic poly-time and p-adic applications
34th Computational Complexity Conference Volume 137 of LIPIcs. Leibniz Int. Proc. Inform.
page Art. No. 15, 29.
Publisher: Schloss Dagstuhl. Leibniz-Zent. Inform., Wadern,
2019
1312.
Anna Großwendt, Heiko Röglin and Melanie Schmidt
Analysis of Ward's method
Proceedings of the Thirtieth Annual ACM-SIAM Symposium on Discrete Algorithms , page 2939--2957.
Publisher: SIAM, Philadelphia, PA,
2019
1311.
Sergio Conti, Michael Goldman, Felix Otto and Sylvia Serfaty
A branched transport limit of the Ginzburg-Landau functional
J. Ã?c. polytech. Math., 5:317--375
2018
1310.
Camillo De Lellis, Dominik Inauen and Jr., László Székelyhidi
A Nash-Kuiper theorem for $C^{1, \frac{1}{\delta}- \delta}$ immersions of surfaces in 3 dimensions
Rev. Mat. Iberoam., 34(3):1119--1152
2018
1309.
Elchanan Mossel, Joe Neeman and Allan Sly
A proof of the block model threshold conjecture
Combinatorica, 38(3):665--708
2018
1308.
Marek Karpinski, Andrzej Lingas and Dzmitry Sledneu
A QPTAS for the base of the number of crossing-free structures on a planar point set
Theor. Comput. Sci., 711:56--65
2018
1307.
Marek Karpinski, Andrzej Lingas and Dzmitry Sledneu
A QPTAS for the base of the number of crossing-free structures on a planar point set
Theoret. Comput. Sci., 711:56--65
2018
1306.
Michael Ortiz, Bernd Schmidt and Ulisse Stefanelli
A variational approach to Navier-Stokes
Nonlinearity, 31(12):5664--5682
2018
Page:  
Previous | 1, 2, 3, 4, 5, 6, ... , 113 | Next
Export as:
BibTeX, XML